Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4627
Title: Generalized derivations restricted to Grassmann spaces and additive theory
Authors: Caldeira, Cristina 
Keywords: Generalized derivations; Additive number theory
Issue Date: 2005
Citation: Linear Algebra and its Applications. 401:(2005) 11-27
Abstract: We obtain a lower bound for the degree of the minimal polynomial of generalized derivations related to the elementary symmetric functions, restricted to Grassmann spaces. That lower bound is used to obtain an additive number theory result.
URI: http://hdl.handle.net/10316/4627
DOI: 10.1016/S0024-3795(03)00543-3
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file3003f35f7b4f4cb79b34bb44b88799b2.pdf236.73 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 50

2
checked on Mar 2, 2021

Page view(s) 10

748
checked on Feb 25, 2021

Download(s)

93
checked on Feb 25, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.